# SDR P5CA2018100900312

- Difficulty date: October 9, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,800 hours, 20,438 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Filter
- Condition: Dirty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT DUCT PRESSURE FLUCTUATES DURING CLIMB( PER FIM 36-10 FAULT TREE 831. INSPECTED AND CLEANED NR 1 PRSOV AIR FILTERS IAW AMM 36-11-04. OPS CHECK GOOD AT THIS TIME.   )
